# SDR EY2R9600061

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421
- Propeller: Mcauly 3AF34C92
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5894C92
- Condition: Cracked
- Location: Retain Threads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACKED IN RETENTION THREADS
